# SDR SWAA2023051146920

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 77,241 hours, 45,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 3DEF; 5DEF; EXTERIOR SERV DOOR LIGHT; AND OVER DOOR EXIT SIGN INOP<[01] REMOVED AND INSTALLED NEW BATTERY PACK IAW AMM 33-51-06.OPS CHECKS GOOD. OK FOR SERVICE.
